# SDR COEA2013090405816

- Difficulty date: August 17, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINGHEAVY CHECK, LT INBD SEAT TRACK AT FRAME 27 HAS A MOUNT CLAW ABOVE FR27 THAT IS BENT DOWN TO THE CENTER OF THE TRACK.  SPLICE REPAIR IAW SRM 53-00-00, FIG 454.
